# SDR 95ZZZX2454

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N510W
- Make and model: Bell 222
- Aircraft serial: 47133
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 222044685101
- Condition: Defective
- Location: M/R
- Part time: 40 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 2 SHAFTS REQUIRED REPLACEMENT PER ASB 222-95-74.  W.P.H.S. REPLACED WITH NEW PARTS.
